# SDR 99ZZZM535

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED ON CLIMB-OUT FROM SBA TO DEN.  DIVERTED TO LAS.  REMOVED AND REPLACED NR 1 ENGINE IAW AWAC ENDING CHANGE CHECKLIST AND AIRCRAFT MM.  (M)
